Bounds for fluid models driven by semi-Markov inputs

N. Gautam, V. G. Kulkarni, Z. Palmowski, T. Rolski

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

In this paper we consider an infinite buffer fluid model whose input is driven by independent semi-Markov processes. The output capacity of the buffer is a constant. We derive upper and lower bounds for the limiting distribution of the stationary buffer content process. We discuss examples and applications where the results can be used to determine bounds on the loss probability in telecommunication networks.

Original languageEnglish (US)
Pages (from-to)429-475
Number of pages47
JournalProbability in the Engineering and Informational Sciences
Volume13
Issue number4
DOIs
StatePublished - 1999
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering

Fingerprint

Dive into the research topics of 'Bounds for fluid models driven by semi-Markov inputs'. Together they form a unique fingerprint.

Cite this